Hi, For about a week now I have had a painful itchy raw like rash in my butt crack around my rectum and my crotch area I have been using Hydrocortizone 1% and Baby Powder One day its better the next its worse.For about 5 years now I have had a moisture problem that has made me use baby powder several times daily or I will get chaffed real bad I have had a rash a few times over the years from to much moisture but I have always gotten rid of it in 24-48 hours with the same stuff I have been treating this rash with but this one is not going away Its alot worse than the ones in the past its really itchy and little bumps and blisters all around my rectum/but crack area but it is also around my crotch area.I thought it was just a bad rash but since it is not going away could it be a fungus of some sort?Any suggestions would be helpful I am in a lot of pain.Thanks!!
Your symptoms are suggestive of intertrigo. An intertrigo is an inflammation (rash) of the body folds. An intertrigo usually appears red and raw-looking, and may also itch, ooze, and be sore.
Please keep the area clean and apply some topical antiseptics. Also wear loose-fitting cotton clothing and use an antibacterial soap or mild soap like dove. Avoid any kind of cosmetics. Topical zinc oxide cream like Sudocream, Destin are very helpful (apply with a paper towel and not directly with hands).Application of mild steroid cream like dermacort also helps. For the itching please take some over the counter antihistaminic like Benadryl or Claritin. In case the symptoms persist then antifungals may be needed. Please consult a dermatologist in that case.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
i too suffer from this it started behind my ears...now its in my privates and butt crack... it seems to be o.k. then with moisture..it gets worse... so I will have to seek a derma for this b cuz its irritating. thank u for the info.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.